Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Having stomach ache and gaining weight. What is causing this?

Answered by
Dr.
Dr. Muhammad Ishfaq Habib

General & Family Physician

Practicing since :2010

Answered : 661 Questions

default
Posted on Tue, 28 May 2013 in General Health
Question: I have been having pain in my stomach for two weeks, it feel like the wind has been knocked out of me and nothing seems to help also iv been gain weight for no apparent reason, what could this be!!
doctor
Answered by Dr. Muhammad Ishfaq Habib 1 hour later
Hi
Welcome to XXXXXXX

You have mentioned the details of your symptoms and exact location of pain. However still the most common cause of the stomach pain is the hypersecretion of the peptic acid from the stomach wall that damages the stomach wall and causes severe pain. The high acid levels inturns increases the digestion thus causing weight gain.

Such symptoms are caused mostly due to use of fatty and junk foods and foods with high spicy contents. Therefore it is recommended to avoid such diet. You can use antacids and omeprazole for pain relief.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Omeprazole

doctor1 MD

I have burped over 300 times today. have had this mildly for a couple of mos. since taking fosamax. just started statin for high cholesteol 2 days...

doctor1 MD

Doc what is belpasy? i get belpasy at 23 dec 2011 in left face. What should i do for treatment? My left eye can t close, my left mouth can t close...

doctor1 MD

Hello, I have been on prescription Prilosec for a few days to combat reflux. Today I noticed some light headedness and difficulty breathing...

doctor1 MD

Hi, I have a problem with the slightest bump or scrap on my arms it look like Thrombocytopenia . I am 65 years old. The only medication I take is...

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...